# SDR C2XA11IA255

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 31,510 hours, 23,748 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203002
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 26,840 hours, 20,329 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - THE LAV SMOKE DETECTOR WAS REPORTED AS MALFUNCTIONING.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
